# SDR UIEA2021082301837

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS - ACCESS DOOR 192ER EXT SURFACE DELAM(  CARRIED OUT PERMANENT COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-08 PAR 5A   )
